MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES Kii Sleeve; Laparoscope, General & Plastic Surgery

APPLIED MEDICAL RESOURCES Kii Sleeve; Laparoscope, General & Plastic Surgery
Model Number CFS02
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: laparoscopic surgical procedure.Event description: complaint along with swissmedic user report form was received from customer via an applied medical rep via email on 22jan2026.Same information was received by pcf via an applied medical rep via email on 22jan2026 with translation: several plastic particles were detected in the surgical site.The particles clearly originated from the trocar used and had not been present in the operative area beforehand.After the incident was identified, the surgical procedure was interrupted to allow for a thorough inspection of the site.Due to the necessary additional measures, there was a delay in the surgical procedure.As a result of the prolonged duration of the operation, an extended anesthesia time was required.Had the plastic particles remained undiscovered in the surgical site, the following potential risks could have occurred: foreign body reactions, inflammatory processes or infections, abscess formation.The surgical procedure was interrupted to allow for a thorough inspection of the site and all visible plastic particles were completely removed from the surgical area.Longer operation meant extended anesthesia time.Additional information by an applied medical rep, via email on 23jan2026: the report mentions a potential patient injury because plastic particles were found in the surgical site and had to be removed.However, the patient¿s postoperative status was good and no clinical harm was identified.Therefore, the ¿injury¿ refers to the incident itself (foreign material in the wound), not to a lasting adverse outcome for the patient.The procedure did not change.The surgery took longer because additional steps were required: locating all visible plastic fragments, removing the fragments, performing an extended inspection of the surgical site.So, the type of procedure remained the same; only the duration increased due to these necessary measures.The initial planned procedure was a laparoscopic surgical procedure.Additional information by an applied medical representative, via email on 06feb2026 "[both original and translated version available in attachments]": if the shaft was affected, was the obturator in the sleeve at the time of the incident? no, when we discovered the broken part in the abdomen, there were instruments in the abdomen.In the normal surgical procedure.All trocars were inserted with rotational movements and there were no noticeable or reported difficulties.No robot used the basic gynaecological instruments were used throughout the entire operation.These are 5 mm instruments and a 10 mm optic.No incidents were apparent here either.There were no defects or problems.Fedex collection took place this morning.Intervention: the surgical procedure was interrupted to allow for a thorough inspection of the site and all visible plastic particles were completely removed from the surgical area.Longer operation meant extended anesthesia time.Patient status: good.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.

Brand Name
Kii Sleeve
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key24309885
Report Number2027111-2026-00353
Device Sequence Number9652361
Product Code GCJ
UDI-Device Identifier00607915117733
UDI-Public(01)00607915117733
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFS02
Device Catalogue Number101472915
Device Lot Number1569922
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5 MM INSTRUMENTS, 10 MM OPTIC.
Patient SexUnknown